# SDR REXA201000307

- Difficulty date: December 20, 2010
- Submitted: December 21, 2010
- Operation: Air carrier
- Aircraft: N8905F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7905
- Aircraft time: 15,463 hours, 13,037 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

HYD PUMP 3A LEAKING.  DEFERRED IAW MEL 29-12-01.
